Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 174, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 18, 2012, 8:15 AM EDT for Bracken County, Mason County, Kentucky; Brown County, Clermont County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2012, 8:15 AM EDT (12:15 UTC)
- Expired
- Jul 18, 2012, 8:45 AM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Mason County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2497 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
818 WUUS51 KILN 181215 SVRILN KYC023-161-OHC015-025-181245- /O.NEW.KILN.SV.W.0174.120718T1215Z-120718T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 815 AM EDT WED JUL 18 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BRACKEN COUNTY IN NORTHERN KENTUCKY... NORTHWESTERN MASON COUNTY IN NORTHERN KENTUCKY... SOUTHWESTERN BROWN COUNTY IN SOUTHWEST OHIO... SOUTHEASTERN CLERMONT COUNTY IN SOUTHWEST OHIO... * UNTIL 845 AM EDT. * AT 811 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FELICITY...MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... AUGUSTA... BROOKSVILLE... RIPLEY... IN ADDITION...CHILO...ROCK SPRINGS...UTOPIA...WOOLCUTT... HIGGINSPORT...MINERVA...SOUTH RIPLEY AND AA HIGHWAY AT STATE ROUTE 19 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3874 8379 3862 8403 3888 8420 3897 8401 TIME...MOT...LOC 1215Z 328DEG 10KT 3885 8404 $$
2 follow-up statements
514
WWUS51 KILN 181236
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
836 AM EDT WED JUL 18 2012
OHC025-181246-
/O.CAN.KILN.SV.W.0174.000000T0000Z-120718T1245Z/
CLERMONT OH-
836 AM EDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLERMONT COUNTY
HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3862 8403 3875 8411 3878 8409 3877 8405
3884 8405 3890 8401 3874 8379
TIME...MOT...LOC 1236Z 324DEG 9KT 3881 8402
$$
KYC023-161-OHC015-181245-
/O.CON.KILN.SV.W.0174.000000T0000Z-120718T1245Z/
MASON KY-BRACKEN KY-BROWN OH-
836 AM EDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR SOUTHWESTERN BROWN...EASTERN BRACKEN AND NORTHWESTERN MASON
COUNTIES...
AT 832 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR AUGUSTA...MOVING
SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...AUGUSTA AND RIPLEY.
IN ADDITION...ROCK SPRINGS...MINERVA...SOUTH RIPLEY...AA HIGHWAY AT
STATE ROUTE 19...PARINA...CHATHAM...WOOLCUTT AND STONEY POINT ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3862 8403 3875 8411 3878 8409 3877 8405
3884 8405 3890 8401 3874 8379
TIME...MOT...LOC 1236Z 324DEG 9KT 3881 8402
$$030
WWUS51 KILN 181243
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
843 AM EDT WED JUL 18 2012
KYC023-161-OHC015-181253-
/O.EXP.KILN.SV.W.0174.000000T0000Z-120718T1245Z/
MASON KY-BRACKEN KY-BROWN OH-
843 AM EDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...EASTERN
BRACKEN AND NORTHWESTERN MASON COUNTIES WILL EXPIRE AT 845 AM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3862 8403 3875 8411 3878 8409 3877 8405
3884 8405 3890 8401 3874 8379
TIME...MOT...LOC 1243Z 324DEG 9KT 3880 8401
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:46 AM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 18, 6:46 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
646 AM EDT WED JUL 18 2012
.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL DROP SLOWLY SOUTH ACROSS THE
FORECAST AREA TODAY THROUGH FRIDAY. THE FRONT WILL PROVIDE A FOCUS
FOR THUNDERSTORM DEVELOPMENT AS IT INTERACTS WITH THE UNSTABLE
AIRMASS IN PLACE OVER THE REGION. DRIER AIR IS EXPECTED TO ARRIVE
WITH HIGH PRESSURE ON SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
A HOT AIRMASS REMAINS IN PLACE WITH 850 MB TEMPS OF 21.5C ON THE
00Z ILN SOUNDING. WITH TEMPERATURES RISING TO THE MID AND UPPER
90S COMBINING WITH DEW POINTS IN THE UPPER 60S TO PRODUCE HEAT
INDICES OF ABOUT 102...HAVE ISSUED AN EXCESSIVE HEAT WARNING FOR
CINCINNATI AND DAYTON AND A HEAT ADVISORY FOR THE REMAINDER OF THE
AREA.
THUNDERSTORM DEVELOPMENT WILL BE LIKELY THIS AFTERNOON AS THE
FRONT APPROACHES FROM THE NORTH. WITH WEAK SHEAR AND CAPE OF ABOUT
1500 J/KG...THE THREAT FOR SEVERE THUNDERSTORMS SHOULD BE RATHER
LOW.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A LULL IN CONVECTION TONIGHT WILL BE FOLLOWED BY MORE
THUNDERSTORM DEVELOPMENT ON THURSDAY AS THE FRONT DROPS SLOWLY
ACROSS THE REGION. THE THREAT FOR SEVERE THUNDERSTORMS WILL
INCREASE ON THURSDAY AS CAPES APPROACH 4000 J/KG AND WIND FIELDS
BECOME MORE ROBUST. COLD ADVECTION AND CLOUDS WILL BRING SLIGHTLY
COOLER TEMPERATURES WITH HIGHS NEAR 90.
MORE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY UNTIL THE FRONT
MOVES SOUTH OF THE AREA LATER IN THE DAY. TEMPERATURES WILL BE
CLOSE TO NORMAL WITH HIGHS IN THE 80S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
BY FRIDAY MORNING...SFC FRONT SHOULD BE LOCATED SOMEWHERE NEAR
THE OHIO RIVER. NAM AND CANADIAN SEEM TO BE QUICK OUTLIERS IN
DEPARTING MOISTURE FROM THE AREA. THERE ARE INDICATIONS THAT AN
EMBEDDED SHORTWAVE TROUGH IN NORTHWEST FLOW ALOFT COULD HELP
ACTIVATE CONVECTION ALONG THE FRONT. GIVEN UNCERTAINTY AND
UNFAVORABLE TIMING...HAVE BROAD LOW POPS IN THE MORNING (EXCEPT IN
THE NORTHERN TIER) THEN QUICKLY FOCUSING ALONG AND SOUTH OF THE
OHIO RIVER BY AFTERNOON AS DRIER AIR BEGINS ADVECTING IN FROM THE
NORTH. HAVE HIGH TEMPERATURES GENERALLY IN THE MID 80S AREA
WIDE...DUE TO CAA IN THE NORTH AND LINGERING CLOUDS/POSSIBLE
CONVECTION IN THE SOUTH. ALTHOUGH SOME CLOUDS MAY LINGER IN THE
SOUTHEAST THROUGH FRIDAY NIGHT...DRY AIR WILL DOMINATE THE REST OF
THE AREA...ALLOWING FOR LOWS TO DIP INTO THE LOWER TO MID 60S.
OVER THE WEEKEND...BROAD MID/UPPER RIDGE BECOMES CENTERED OVER THE
WESTERN PLAINS/EASTERN ROCKIES...PLACING THE CWA UNDER NORTHWEST
FLOW. SFC HIGH PRESSURE WILL ELONGATE FROM THE OHIO VALLEY TO NEW
ENGLAND. THIS PATTERN SHOULD PROVIDE DRY AND SEASONABLE WEATHER.
HAVE TRENDED TEMPERATURES ABOVE MODEL GUIDANCE (GIVING VALUES NOT
TOO FAR FROM HPC) GIVEN A SIMILAR PATTERN LAST WEEK IN WHICH MODELS
OVERESTIMATED THE EFFECT OF CAA IN LIEU OF SOLAR HEATING ON VERY DRY
GROUND CONDITIONS. A SERIES OF TROUGHS TOPPING THE RIDGE IN CANADA
WILL FLATTEN THE RIDGE FROM SUNDAY INTO MONDAY...ALTHOUGH THIS WILL
ALLOW WARMER TEMPERATURES TO SPILL EASTWARD INTO THE AREA.
THERE ARE SOME UNCERTAINTIES HEADING INTO THE BEGINNING OF NEXT
WEEK. ONE OF THE AFOREMENTIONED TROUGHS WILL TRY TO PUSH AN
ASSOCIATED COLD FRONT SOUTH INTO THE U.S. ALTHOUGH IT MAY HAVE A
HARD TIME MAKING IT INTO THE OHIO VALLEY WITH MOST OF THE ENERGY
MOVING INTO NEW ENGLAND. KEPT SLIGHT CHANCE POPS IN THE NORTH ON
MONDAY (CLOSER TO FRONT/MOISTURE)...ALTHOUGH IF THE UPPER RIDGE
HOLDS STRONG...THE ATMOSPHERE MAY REMAIN CAPPED. BETTER MOISTURE
AXIS WORKS SOUTH ON TUESDAY AND THEREFORE INTRODUCED 30 POPS FOR THE
SOUTHERN CWA. THERE DOESNT APPEAR TO BE MUCH AIRMASS MODIFICATION
THOUGH...SO TEMPERATURES WILL REMAIN NEAR 90 WITH OVERNIGHTS
BECOMING MUGGY IN THE LOWER 70S.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
A FEW STORMS THAT DEVELOPED AHD OF A WEAK S/W AROUND THE PERIPHERY
OF THE MID/UPR LEVEL RIDGE OVER THE LWR MS VLY. MU CAPES ARE
STILL IN 1000-2000 J/KG RANGE ACROSS MUCH OF THE AREA SO EXPECT
TO SEE CONTD SLOW MOVING STORMS THRU THE MORNING. HAVE AN EARLY
MENTION AT KILN AND KCMH/KLCK. WITH THIS ELEVATED CONVECTION EXPECT
VFR CIGS WITH BASES AOA 5000 FEET. A SFC COLD FRONT WILL SAG DOWN
TOWARD THE AREA TODAY. THIS WILL RESULT IN AN INCREASING CHANCE OF
THUNDERSTORMS THROUGH THE DAY. HAVE A MENTION OF VCTS DURG THE
AFTN INTO THE EVENING TO ACCOUNT FOR THIS CONVECTION. CONVECTION
WILL LKLY CONTINUE INTO TONIGHT WITH THE FRONTAL BOUNDARY DROPPING
SOUTH INTO CENTRAL OHIO SO HAVE CONTD MENTION OF VCTS WITH VFR CIGS.
OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH THURSDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
OHZ026-034-035-042>046-051>056-060-062>065-070>074-
078>082-088.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR OHZ061-077.
KY...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
KYZ089>100.
IN...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...SNYDER
AVIATION...ARHazardous weather outlook, Jul 18, 3:30 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 330 AM EDT WED JUL 18 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-190730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 330 AM EDT WED JUL 18 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ061-077-190730- MONTGOMERY-HAMILTON- 330 AM EDT WED JUL 18 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 7:16 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 AM EDT WED JUL 18 2012
OHZ078-079-181145-
BROWN OH-CLERMONT OH-
716 AM EDT WED JUL 18 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLERMONT AND WESTERN
BROWN COUNTIES THROUGH 745 AM EDT...
AT 712 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OWENSVILLE...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSBURG AND
BETHEL.
ALSO...LINDALE...EAST FORK STATE PARK...BANTAM...NICHOLSVILLE...
SALTAIR...LOCUST RIDGE AND GREENBUSH ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3909 8430 3924 8418 3911 8387 3909 8387
3888 8411Special weather statement, Jul 18, 7:50 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 750 AM EDT WED JUL 18 2012 KYZ097-099-OHZ078-079-181215- MASON KY-BRACKEN KY-BROWN OH-CLERMONT OH- 750 AM EDT WED JUL 18 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...WESTERN BROWN...NORTHEASTERN BRACKEN AND EXTREME NORTHWESTERN MASON COUNTIES THROUGH 815 AM EDT... AT 748 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HAMERSVILLE...MOVING SOUTH AT 15 MPH. WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FELICITY...AUGUSTA AND GEORGETOWN. ALSO...POINT ISABEL...HAMERSVILLE...FEESBURG...UTOPIA...CHATHAM... WOOLCUTT...STONEY POINT AND ROCK SPRINGS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3875 8382 3869 8410 3899 8418 3904 8395
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 10:34 AM EDT | Heat Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 8 hr |
| Jul 18, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 43 min |
| Jul 18, 4:20 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 40 min |
| Jul 18, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Kenton | 42 min |
| Jul 18, 4:48 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 117 min |
| Jul 18, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 42 min |
| Jul 18, 5:05 PM EDT | Flash Flood Warning | ILN | Campbell, Kenton, Pendleton | 105 min |
| Jul 18, 5:11 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Grant, Kenton, Pendleton, Robertson | 49 min |
| Jul 18, 5:16 PM EDT | Special Weather Statement | ILN | Boone | 29 min |
| Jul 18, 5:33 PM EDT | Flash Flood Warning | ILN | Bracken, Pendleton, Robertson | 90 min |
| Jul 18, 5:40 PM EDT | Special Weather Statement | ILN | Gallatin, Grant, Owen | 35 min |
| Jul 18, 5:59 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 31 min |
| Jul 18, 6:19 PM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 86 min |
| Jul 18, 6:19 PM EDT | Special Weather Statement | ILN | Owen | 41 min |
| Jul 18, 7:16 AM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Jul 18, 7:50 AM EDT | Special Weather Statement | ILN | Brown | 25 min |
| Jul 18, 10:34 AM EDT | Excessive Heat Warning | ILN | Hamilton, Montgomery | 8 hr |
| Jul 18, 12:27 PM EDT | Special Weather Statement | ILN | Darke, Miami | 33 min |
| Jul 18, 12:56 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 18, 1:21 PM EDT | Areal Flood Advisory | ILN | Miami, Shelby | 114 min |
| Jul 18, 1:35 PM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Jul 18, 1:44 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Jul 18, 1:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Jul 18, 1:55 PM EDT | Special Weather Statement | ILN | Auglaize | 35 min |
| Jul 18, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Logan | 32 min |
| Jul 18, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 30 min |
| Jul 18, 2:03 PM EDT | Special Weather Statement | ILN | Madison | 27 min |
| Jul 18, 2:13 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 18, 2:15 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 2 hr |
| Jul 18, 2:21 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 24 min |
| Jul 18, 2:33 PM EDT | Special Weather Statement | ILN | Greene, Madison | 27 min |
| Jul 18, 2:34 PM EDT | Areal Flood Advisory | ILN | Hardin, Logan | 86 min |
| Jul 18, 2:38 PM EDT | Areal Flood Advisory | ILN | Clark, Madison | 82 min |
| Jul 18, 2:46 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jul 18, 2:49 PM EDT | Special Weather Statement | ILN | Warren | 26 min |
| Jul 18, 2:57 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Jul 18, 2:59 PM EDT | Special Weather Statement | ILN | Delaware | 31 min |
| Jul 18, 3:05 PM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Jul 18, 3:13 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jul 18, 3:18 PM EDT | Special Weather Statement | ILN | Franklin | 27 min |
| Jul 18, 3:35 PM EDT | Special Weather Statement | ILN | Fairfield | 25 min |
| Jul 18, 3:36 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 84 min |
| Jul 18, 3:46 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| Jul 18, 3:49 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton, Warren | 41 min |
| Jul 18, 3:56 PM EDT | Special Weather Statement | ILN | Licking | 64 min |
| Jul 18, 4:06 PM EDT | Special Weather Statement | ILN | Hamilton | 24 min |
| Jul 18, 4:14 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 91 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.